# SDR 2002FA0001251

- Difficulty date: September 27, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Aircraft: N4546F
- Make and model: Cessna A185E
- Aircraft serial: 1851039
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Loose
- Location: Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTH MAIN GEAR FORWARD TRUNNION BOLTS LOOSE IN SPAR.  THIS WAS FOUND ON AN 100 HOUR INSPECTION.
